# SDR DALA2025071105237

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1075029) DURING HCK AT QRO, WHILE PERFORMING A VISUAL INSPECTION OF THE AFT PRESSURE BULKHEAD STRUCTURE PER WC 5300-2627, A SCRATCH WAS FOUND AFFECTING THE DOME WEB AT STA 1016. DAMAGE REPAIRED PER 627285-14AD.
